Probability Theory and Related Fields

, Volume 77, Issue 3, pp 343-357

First online:

Large deviations for Gibbs random fields

  • Stefano OllaAffiliated withDepartment of Mathematics, Rutgers University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A large deviation principle for Gibbs random fields on Zd is proven and a corresponding large deviations proof of the Gibbs variational formula is given. A generalization of the Lanford theory of large deviations is also obtained.